MAUDE Adverse Event Report: Abbott Medical Amplatzer Amulet; Cardiac Plug

Abbott Medical Amplatzer Amulet; Cardiac Plug
Model Number 9-ACP2-010-028
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Obstruction/Occlusion (2422)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 a 28 mm amplatzer amulet left atrial appendage occluder was selected for implant using an unknown delivery sheath for a left atrial appendage (laa) closure.The imaging modalities used during the procedure were transesophageal echocardiogram (tee) and angiography.Device sizing was determined using tee.The landing zone measurement was 24 x 17 mm.Fluid was given during the procedure.A 2 mm leak around the lobe was observed during the procedure.Close criteria were met and a tension test was performed.The device was implanted.The device was tire shaped.A few hours after the procedure, transthoracic echocardiogram (tte) confirmed the device had embolized to the mitral valve and a partial obstruction of blood flow was observed and the patient had a drop in blood pressure.The device was removed from the body via snare.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Amplatzer Amulet
Common Device Name
Cardiac Plug
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50144252
Report Number2135147-2026-05323
Device Sequence Number18419627
Product Code NGV
UDI-Device Identifier00811806013503
UDI-Public(01)00811806013503(17)300831(10)11070457
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ACP2-010-028
Device Catalogue Number9-ACP2-010-028
Device Lot Number11070457
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown